# SDR DALA1231880675

- Difficulty date: April 9, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 65,309 hours, 30,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN IS OIL CANNING, BS 420-440 BTW STR14-17L.  COMPLIED WITH PRI 502434-14 REV O.  COMPLIED WITH ERA 502434-14 REV ORIG.
